MAUDE Adverse Event Report: BECTON DICKINSON NEXIVA 24 GA X 9/16 IN SINGLE PORT; INTRAVASCULAR CATHETER

BECTON DICKINSON NEXIVA 24 GA X 9/16 IN SINGLE PORT; INTRAVASCULAR CATHETER
Catalog Number 383510
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd nexiva 24 ga x 9/16 in single port - catheter defective / damaged.It was reported by customer that catheter straw kinked and slightly cracked.
 
Additional Manufacturer Narrative
Our quality engineer inspected the 1 photo and 1 physical sample submitted for evaluation.The reported issue of catheter defective / damaged was confirmed upon inspection of the samples.Analysis of the sample showed that under magnification bd was able to observe the damage to the catheter.Bd determined that the cause of the failure was most likely attributed to improper handling during use, after opening the package and/or placing the device.Bd has systems in place throughout the manufacturing process capable of detecting parts with this type of defect and segregating them as rejected.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.

Brand Name
NEXIVA 24 GA X 9/16 IN SINGLE PORT
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales UT
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22962383
Report Number9610847-2025-00291
Device Sequence Number8453017
Product Code FOZ
UDI-Device Identifier00382903835102
UDI-Public(01)00382903835102(11)241220(17)271130(10)4333052
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383510
Device Lot Number4333052
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by Manufacturer10/03/2025
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date10/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown